MathSciNet Relay Station
MathSciNet bibliographic data
MR2253504 (2007g:34063) 34C08 (34C07 37C10)
Zhang, Tonghua; Tadé, Moses O.; Tian, Yu-Chu On the zeros of the Abelian integrals for a class of Liénard systems. Phys. Lett. A 358 (2006), no. 4, 262–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement